An algorithm with estimates for the solution of some mathematical programming problems. III
Diskretnyj analiz i issledovanie operacij, no. 17 (1978), pp. 28-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1978_17_a2,
author = {S. E. Gvozdev},
title = {An algorithm with estimates for the solution of some mathematical programming {problems.~III}},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {28--45},
year = {1978},
number = {17},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1978_17_a2/}
}
S. E. Gvozdev. An algorithm with estimates for the solution of some mathematical programming problems. III. Diskretnyj analiz i issledovanie operacij, no. 17 (1978), pp. 28-45. http://geodesic.mathdoc.fr/item/DA_1978_17_a2/